# SDR DALA2016062104823

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL NR 3 BETWEEN BEAM NR 4 AND 5 AT FORWARD MAIN ENTRY PASSENGER DOOR.  INTERCOSTAL WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
